# SDR DL757080287

- Difficulty date: February 24, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 73,012 hours, 37,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Damaged
- Location: Bs 1515 S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS WERE FOUND AT THE AIRPHONE ANTENNA SKIN AT FS 1515 BETWEEN S-28R AND S-29R.  THE ANTENNA IS NO LONGER IN USE.  BECAUSE THE ANTENNA HAD BEEN SUBJECT TO AN  STC, THE ANTENNA WAS REMOVED, AND THE FASTENER PATTERN CUTOUT.  AN EXTERNAL REPAIR DOUBLER WAS INSTALLED.  CUTOUT WAS 8.6" BY 5.2".
